# SDR CA961128032

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7R4D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 7733333
- Condition: Faulty
- Location: #1 Engine
- Component: Hamstd
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) 15 MINUTES INTO FLIGHT THERE WAS NO POWER RESPONSE FROM THE LEFT HAND THROTTLE (#1 ENGINE). AIRCRAFT RETURNED TO POINT OF DEPARTURE. POST FLIGHT INSPECTION FOUND #1 ENGINE FUEL CONTROL UNIT FAULTY. FCU REPLACED. GROUND RUN CARRIED OUT AND CHECKED SERVICEABLE.
